# SDR YENA2008093

- Difficulty date: September 29, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 16,476 hours, 5,707 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7093
- Condition: Discharged
- Location: Cabin
- Part time: 16,476 hours, 16,476 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EPSU FAILED DURING EMERGENCY LIGHT SYSTEM TEST (13WL).  REMOVED AND REPLACED LT EPSU AS PER AMM 33-51-38-04.  SYSTEM OPS CHECK NORMAL.
